# SDR MASA2010061100632

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 19,462 hours, 19,023 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 228143
- Part serial: 10219
- Condition: Inoperative
- Location: Fuel System
- Part time: 21,768 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE X FLOW APU PUMP CAUTION IN FLIGHT.  MX REPLACED THE PUMP.
